Alexander Perepechko
Alexander Perepechko
Researcher, IITP RAS
Подтвержден адрес электронной почты в домене perep.ru - Главная страница
Название
Процитировано
Процитировано
Год
Flexibility of affine cones over del Pezzo surfaces of degree 4 and 5
AY Perepechko
Functional Analysis and Its Applications 47 (4), 284-289, 2013
222013
Infinite transitivity on universal torsors
I Arzhantsev, A Perepechko, H Süß
Journal of the London Mathematical Society 89 (3), 762-778, 2014
162014
On automorphism groups of affine surfaces
S Kovalenko, A Perepechko, M Zaidenberg
Algebraic varieties and automorphism groups, 207-286, 2017
112017
Vinberg’s algorithm for hyperbolic lattices
NV Bogachev, AY Perepechko
Mathematical Notes 103 (5-6), 836-840, 2018
52018
Flexible affine cones and flexible coverings
M Michałek, A Perepechko, H Süß
Mathematische Zeitschrift 290 (3-4), 1457-1478, 2018
42018
Demazure roots and spherical varieties: the example of horizontal SL (2)-actions
K Langlois, A Perepechko
arXiv preprint arXiv:1406.5744, 2014
22014
On solvability of the automorphism group of a finite-dimensional algebra
A Perepechko
Journal of Algebra 403, 445-458, 2014
12014
Affine cones over cubic surfaces are flexible in codimension one
A Perepechko
arXiv preprint arXiv:2006.16417, 2020
2020
When is the automorphism group of an affine variety nested?
A Perepechko, A Regeta
arXiv preprint arXiv:1903.07699, 2019
2019
AFFINE ALGEBRAIC MONOIDS AS ENDOMORPHISMS'MONOIDS OF FINITE-DIMENSIONAL ALGEBRAS
A Perepechko
Proceedings of the American Mathematical Society, 3227-3233, 2009
2009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–10